High Wind, Jo Daviess
- When
- February 21, 12:30 AM CST
- Where
- Jo Daviess forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 42.366, -90.212 (the zone’s center; the record gives no point)
A trained spotter recorded a 59 mph peak gradient wind gust during the early morning hours of February 21. The time was estimated based off of surrounding observations.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DVN wrote it up.
A trained spotter recorded a 59 mph peak gradient wind gust during the early morning hours of February 21. The time was estimated based off of surrounding observations.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Feb 20, 11:18 PM CST, 1 hour 12 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1118 PM CST THU FEB 20 2014
.UPDATE...
ISSUED AT 810 PM CST THU FEB 20 2014
AM CONVERTING ALL BUT BENTON AND BUCHANAN IN THE WINTER WEATHER
ADVISORY OVER TO WIND ADVISORY. NO SNOW HAS ACCUMULATED THIS
EVENING...AND ONLY VERY LIGHT SNOW IS EXPECTED. EVEN THE FAR
NORTHWEST COUNTY MAY SEE ONLY A SMALL CHANCE FOR SNOW COVERED
ROADS...BUT WITH SOME CHANCE REMAINING WILL LEAVE THOSE TWO
COUNTIES IN. OTHERWISE...WINDS AND FLURRIES WILL DOMINATE THE
NIGHT. SOME CONCERNS FOR FREEZE UP MELT WATER ARE NOTED...BUT WITH
SUCH LIGHT SNOW FALL...IT ALSO SEEMS THAT ROADS MAY DRY RATHER
THAN FREEZE. UPDATES TO HEADLINES OUT VERY SOON.
ERVIN
&&
.SYNOPSIS...
ISSUED AT 350 PM CST THU FEB 20 2014
DEEPENING LOW PRESSURE SYSTEM OVER EASTERN IOWA RESPONSIBLE FOR
PLETHORA OF WEATHER ACROSS THE REGION TODAY WITH HEAVY RAINS
OF 1 TO 2+ INCHES ALONG/S OF I-80 TRIGGERING SOME FLOODING WITH
CONSIDERABLE STANDING WATER IN FIELDS...DITCHES AND IN LOW LYING
OR POORLY DRAINED AREAS. IN ADDITION...LINE OF CONVECTION WITH
COUPLE OF SEVERE CELLS WITH HAIL UP TO QUARTER SIZE AND STRONG
WINDS EARLIER NOW SWEEPING EAST OF THE RIVER AHEAD OF FRONT AND
EAST OF LOW PRESSURE CURRENTLY PASSING NEAR IOWA CITY. THE FRONT
IS ALSO SWEEPING OUT THE DENSE FOG.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 350 PM CST THU FEB 20 2014
DEEPENING LOW TO PUSH INTO WISCONSIN EARLY THIS EVENING. COLD
AIR WILL UNDERCUT SYSTEM FROM SOUTHWEST TO NORTHEAST WITH
WRAP-AROUND SNOWS GRAZING NORTHWEST CWA THIS EVENING WITH
SOME LIGHT SNOW OR FLURRIES POSSIBLE OVERNIGHT NORTH HALF.
STRENGTHENING PRESSURE GRADIENT TO YIELD INCREASING WESTERLY
WINDS THIS EVENING SUSTAINED AT 20 TO 30 MPH WITH GUSTS
POSSIBLY UP TO 50 MPH...WITH THE STRONG WINDS CONTINUING
OVERNIGHT AND THUS WIND ADVISORY REMAINS THROUGH 6 AM. HAVE
ALSO LEFT WINTER WEATHER ADVISORY IN TACT WITH 1-3 INCH
AMOUNTS MAINLY WEST OF HIGHWAY 13 OR ROUGHLY WEST OF MANCHESTER
TO MARION. HOWEVER... CONFIDENCE IS LOW AND WANING ON AMOUNT OF
SNOW AND DEGREE OF BLOWING SNOW WITH LOW TRACK EVEN A BIT MORE
WEST AND SNOW OF A WET NATURE. NONETHELESS...COULD SEE A PERIOD OF
TRICKY TRAVEL WITH WINDS PICKING UP DURING SNOWFALL THIS EVENING.
COLDER LOWS TONIGHT IN THE TEENS AND 20S.
FRIDAY...FLURRIES OR FEW AREAS OF LIGHT SNOW POSSIBLE FAR NORTH
EARLY THEN INCREASING SUNSHINE WITH WINDS GRADUALLY DIMINISHING
IN THE AFTERNOON. TEMPS NOT BAD WITH MID 30S TO 40S SOUTH...BUT
COLDER NORTH WHERE DEEPER SNOW COVER AND CLOUDS LINGERING THE
LONGEST TO KEEP HIGHS U20S TO AROUND 30.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 350 PM CST THU FEB 20 2014
...COLD AIR RETURNS TO REGION MID WEEK...
FRIDAY NIGHT THRU SUNDAY...STRONG LOW PRESSURE WILL CONTINUE TO
DEEPEN AS IT MOVES NORTHEAST OVER THE GREAT LAKES. GUSTY WEST WINDS
DURING THE DAY WILL DIMINISH TO AROUND 15 MPH BY EVENING. ON
SATURDAY...THE UPPER AIR PATTERN WILL BECOME QUASI ZONAL WITH A
BROAD UPPER TROF DEVELOPING OVER THE EASTERN TWO THIRDS OF THE CONUS
AND A LONG WAVE RIDGE QUICKLY AMPLIFYING ALONG THE WEST COAST. THIS
RIDGE WILL BUILD NORTH TO ALASKA AND CREATE A NEAR MERIDIONAL FLOW
INTO THE UPPER PLAINS ON SUNDAY AND MONDAY.
MONDAY AND TUESDAY...AN ALBERTA CLIPPER WILL APPROACH THE AREA
BRINGING A CHANCE OF SNOW MONDAY AFTERNOON INTO EARLY TUESDAY. AT
THIS POINT THE TIMING...PATH AND STRENGTH OF THIS SYSTEM IS UNCLEAR.
WE WILL HAVE TO WAIT UNTIL THE SYSTEM GETS CLOSER IN TIME TO
DETERMINE HOW IT WILL AFFECT THE AREA. ANOTHER DUMP OF COLD ARCTIC
AIR WILL INVADE THE CONUS WITH 850 MILLIBAR TEMPS RANGING IN THE
MINUS TEENS CELSIUS BY MONDAY NIGHT.
WEDNESDAY THRU THURSDAY...COLD TEMPS ARE THE MAIN STORY. 850
MILLIBAR TEMPS WILL CONTINUE TO DROP TO AROUND -20C IN THE NORTH AND
-12C OVER THE SOUTH AS 1030 MILLIBAR HIGH PRESSURE BUILDS OVER THE
CONUS EAST OF THE ROCKY MOUNTAINS. ON TUESDAY AND WEDNESDAY...HIGH
TEMPS WILL GENERALLY RANGE IN LOW 20S WITH OVERNIGHT LOWS IN THE
SINGLE DIGITS. BELOW ZERO TEMPS ARE POSSIBLE NORTH OF INTERSTATE 80
FROM TUESDAY TO THE END OF THE EXTENDED PERIOD. DRY CONDITIONS ARE
EXPECTED BUT CONTINUED STRONG COLD AIR ADVECTION WILL BRING EVEN
COLDER AIR INTO THE UPPER MIDWEST JUST BEYOND THE END OF THE
EXTENDED FORECAST PERIOD. 850 MILLIBAR TEMPS WILL DROP INTO THE -25C
TO -30C RANGE. HIGH TEMPERATURE WILL BE IN THE LOW TO MID TEENS WITH
OVERNIGHT LOWS BELOW ZERO. BITTERLY COLD WIND CHILL VALUES WILL ALSO
BE A CONCERN BY MID WEEK.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY EVENING)
ISSUED AT 1119 PM CST THU FEB 20 2014
IT WILL BE VERY WINDY THROUGH FRIDAY. AN INTENSE LOW PRESSURE
WILL MOVE TO SOUTHERN WISCONSIN WILL CONTINUE TO MOVE AWAY FROM
THE REGION THROUGH THE DAY FRIDAY. THIS PROCESS WILL SEE A
COMBINATION OF WESTERLY WINDS AT 25 TO 30 KTS GUSTING TO 40 KTS
THIS OVERNIGHT...SLOWLY DECREASE TO NORTHWEST 20 TO 25 KTS
GUSTING TO 30 KTS FRIDAY. SNOW SHOWERS WILL BE POSSIBLE IN
NORTHEAST IOWA...AND COULD LOWER VISIBILITIES TO UNDER 3 MILES IN
LIGHT SNOW. SNOW SHOWERS WILL BE MOST LIKELY WITHIN THRU 10Z.
AFTER THIS...ONLY A VERY BRIEF PASSING FLURRY CAN BE EXPECTED AT
ANY SITE. BEYOND 14Z/21 GENERALLY CLEARING SKIES CAN BE EXPECTED.
ERVIN
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY UNTIL 6 AM CST FRIDAY FOR CEDAR-CLINTON-DELAWARE-
DES MOINES-DUBUQUE-HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-
JONES-KEOKUK-LEE-LINN-LOUISA-MUSCATINE-SCOTT-VAN BUREN-
WASHINGTON.
WINTER WEATHER ADVISORY UNTIL 6 AM CST FRIDAY FOR BENTON-
BUCHANAN.
IL...WIND ADVISORY UNTIL 6 AM CST FRIDAY FOR BUREAU-CARROLL-HANCOCK-
HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-PUTNAM-ROCK
ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...WIND ADVISORY UNTIL 6 AM CST FRIDAY FOR CLARK-SCOTLAND.
&&
SYNOPSIS...05
SHORT TERM...05
LONG TERM...KUHL
AVIATION...ERVINHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 432 PM CST THU FEB 20 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-211100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 432 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT AN INTENSE WINTER STORM SYSTEM WILL LIFT FROM EASTERN IOWA INTO WISCONSIN EARLY THIS EVENING. SNOW WILL WRAP IN AROUND THIS SYSTEM AND ACROSS PORTIONS OF THE OUTLOOK AREA TONIGHT. SNOW ACCUMULATIONS OF 1 TO 3 INCHES IS POSSIBLE ESPECIALLY WEST OF HIGHWAY 13...OR ROUGHLY WEST OF A MANCHESTER IOWA TO MARION IOWA LINE. VERY STRONG WINDS ARE EXPECTED TO DEVELOP TONIGHT. WEST TO NORTHWEST WINDS FROM 25 TO 35 MPH ARE LIKELY...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE OVER THE ENTIRE OUTLOOK AREA. THE COMBINATION OF THE SNOWFALL AND VERY STRONG WINDS...MAY RESULT IN BLOWING AND DRIFTING SNOW AND LOW VISIBILITIES OVER PORTIONS OF NORTHEAST IOWA. PLEASE SEE THE LATEST WINTER WEATHER PRODUCT FOR MORE COMPLETE AND UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR LIGHT ACCUMULATING SNOW ON MONDAY OVER THE OUTLOOK AREA. HOWEVER...THERE REMAINS SOME UNCERTAINTY IN THE TIMING AND STRENGTH OF SYSTEM AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF WINDS GREATER THAN 40 MPH OR SNOWFALL AMOUNTS OF 1 INCH OR MORE WOULD BE GREATLY APPRECIATED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
637 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN DONNELLSON 40.64N 91.56W
02/20/2014 M2.21 INCH LEE IA CO-OP OBSERVER
STORM TOTAL OF 24 HOUR EVENT RAINFALL
&&
ERVINPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
647 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN AUGUSTA 40.75N 91.28W
02/20/2014 M2.40 INCH LEE IA CO-OP OBSERVER
24HR PERIOD.
0600 PM HEAVY RAIN MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
02/20/2014 M1.30 INCH ROCK ISLAND IL OFFICIAL NWS OBS
24HR TOTAL.
0600 PM HEAVY RAIN DAVENPORT MUNICIPAL AIR 41.62N 90.58W
02/20/2014 M1.14 INCH SCOTT IA OFFICIAL NWS OBS
24HR TOTAL.
0600 PM HEAVY RAIN IOWA CITY MUNICIPAL AIR 41.63N 91.55W
02/20/2014 M0.76 INCH JOHNSON IA ASOS
24HR TOTAL.
0600 PM HEAVY RAIN DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
02/20/2014 M0.49 INCH DUBUQUE IA ASOS
24HR TOTAL.
0600 PM HEAVY RAIN CEDAR RAPIDS MUNICIPAL 41.88N 91.72W
02/20/2014 M0.66 INCH LINN IA ASOS
24HR TOTAL.
0600 PM HEAVY RAIN BURLINGTON REGIONAL AIR 40.78N 91.13W
02/20/2014 M1.84 INCH DES MOINES IA ASOS
24HR TOTAL.
&&
TEOPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
852 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HEAVY RAIN W CANTRIL 40.64N 92.07W
02/20/2014 M1.28 INCH VAN BUREN IA TRAINED SPOTTER
TOTAL.
&&
TEOPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN PARK VIEW 41.69N 90.54W
02/20/2014 M1.16 INCH SCOTT IA NWS EMPLOYEE
STORM TOTAL RAINFALL THROUGH 4 PM
&&
ERVINPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
912 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM HEAVY RAIN 2 SSE BURLINGTON 40.79N 91.11W
02/20/2014 M2.00 INCH DES MOINES IA TRAINED SPOTTER
STORM TOTAL SO FAR.
1226 PM HAIL VICTOR 41.73N 92.29W
02/20/2014 E0.25 INCH IOWA IA TRAINED SPOTTER
0107 PM HAIL WASHINGTON 41.30N 91.69W
02/20/2014 M0.75 INCH WASHINGTON IA FIRE DEPT/RESCUE
DIME SIZE HAIL LASTED 5 MINUTES.
0117 PM HAIL N RIVERSIDE 41.48N 91.57W
02/20/2014 M0.25 INCH WASHINGTON IA TRAINED SPOTTER
0122 PM HAIL HILLS 41.57N 91.54W
02/20/2014 M0.50 INCH JOHNSON IA TRAINED SPOTTER
PEA TO DIME SIZE HAIL. LASTING 3 MIN. VIA ESPOTTER.
0135 PM HAIL MARION 42.03N 91.59W
02/20/2014 M1.00 INCH LINN IA LAW ENFORCEMENT
INTERSECTION OF HWYS 13 AND 151
0153 PM HAIL W PLEASANT PLAIN 41.15N 91.86W
02/20/2014 E0.25 INCH JEFFERSON IA TRAINED SPOTTER
0200 PM HEAVY RAIN 3 ENE CHARLIE HEATH MEM 40.60N 91.84W
02/20/2014 M1.80 INCH CLARK MO TRAINED SPOTTER
TOTAL.
0200 PM HAIL 1 E BRIGHTON 41.17N 91.80W
02/20/2014 M0.25 INCH WASHINGTON IA CO-OP OBSERVER
LASTED 2 MIN.
0200 PM TSTM WND DMG IOWA CITY 41.66N 91.54W
02/20/2014 JOHNSON IA EMERGENCY MNGR
FEW POWER LINES DOWN BENTON STREET
0202 PM HAIL S WELLMAN 41.47N 91.84W
02/20/2014 M0.25 INCH WASHINGTON IA TRAINED SPOTTER
0208 PM FLOOD FORT MADISON 40.62N 91.35W
02/20/2014 LEE IA TRAINED SPOTTER
ROADWAYS BECOMING FLOODED. FLOODING IS OCCURRING AND
PASSING UNDER DOORWAYS AND ENTERING HALLWAYS THROUGH FORT
MADISON HIGH SCHOOL. HEAVY RAIN SUBSIDED BY 226PM. VIA
ESPOTTER.
0213 PM SLEET 1 SSE CEDAR RAPIDS 41.95N 91.66W
02/20/2014 E0.00 INCH LINN IA TRAINED SPOTTER
HEAVY SLEET FALLING.
0216 PM HAIL 5 NW IOWA CITY 41.71N 91.60W
02/20/2014 M0.25 INCH JOHNSON IA TRAINED SPOTTER
HEAVY RAIN AND PEA SIZE HAIL LASTED 5 MIN.
0218 PM HAIL 1 E IOWA CITY 41.66N 91.51W
02/20/2014 M0.25 INCH JOHNSON IA TRAINED SPOTTER
LASTED 2 MIN.
0219 PM HAIL 1 SSE CEDAR RAPIDS 41.95N 91.66W
02/20/2014 M0.25 INCH LINN IA TRAINED SPOTTER
VIA ESPOTTER.
0222 PM HAIL 4 W CEDAR RAPIDS 41.96N 91.75W
02/20/2014 M0.25 INCH LINN IA TRAINED SPOTTER
STRONG WINDS WITH HAIL.
0222 PM HAIL MARION 42.03N 91.59W
02/20/2014 M0.50 INCH LINN IA TRAINED SPOTTER
PEA TO MARBLE SIZE FROM 1422 TO 1425. VIA ESPOTTER.
0222 PM HAIL FORT MADISON 40.62N 91.35W
02/20/2014 M0.50 INCH LEE IA TRAINED SPOTTER
PEA TO DIME SIZE HAIL. SOME IN TOWN ROADS HAVE 1 FOOT OF
WATER ON THEM.
0224 PM HAIL HIAWATHA 42.05N 91.68W
02/20/2014 M0.25 INCH LINN IA TRAINED SPOTTER
NUMEROUS REPORTS OF PEA SIZE HAIL WITHIN A FEW MINUTES OF
THIS REPORT TIME.
0224 PM HAIL 3 S CEDAR RAPIDS 41.92N 91.66W
02/20/2014 M0.25 INCH LINN IA TRAINED SPOTTER
0230 PM HAIL W BURLINGTON 40.81N 91.12W
02/20/2014 M0.25 INCH DES MOINES IA TRAINED SPOTTER
LASTED FOR AROUND 5 MIN.
0235 PM HAIL 2 NNW MARION 42.06N 91.61W
02/20/2014 M0.25 INCH LINN IA TRAINED SPOTTER
VIA FACEBOOK.
0250 PM TSTM WND GST 2 W LIME CITY 41.65N 91.12W
02/20/2014 M61.00 MPH CEDAR IA DEPT OF HIGHWAYS
IADOT OBSERVATION
0302 PM FLOOD 1 ENE FORT MADISON 40.63N 91.33W
02/20/2014 LEE IA TRAINED SPOTTER
FLOODING AT 12TH AND AVE H.
0306 PM HAIL SE MUSCATINE 41.41N 91.07W
02/20/2014 M0.25 INCH MUSCATINE IA TRAINED SPOTTER
0315 PM TSTM WND DMG 4 W MAQUOKETA 42.07N 90.74W
02/20/2014 JACKSON IA CO-OP OBSERVER
1/2 OF HOUSE SHINGLES WERE BLOWN OFF HOUSE. NOT SURE OF
EXACT WIND SPEED.
0315 PM HAIL 4 W MAQUOKETA 42.07N 90.74W
02/20/2014 M0.25 INCH JACKSON IA CO-OP OBSERVER
1/8 TO 1/4 INCH HAIL.
0342 PM SLEET W BELLE PLAINE 41.90N 92.28W
02/20/2014 E0.00 INCH BENTON IA TRAINED SPOTTER
0352 PM HEAVY RAIN WASHINGTON 41.30N 91.69W
02/20/2014 M1.45 INCH WASHINGTON IA PUBLIC
RELAYED VIA MEDIA.
0357 PM HEAVY RAIN 2 N NEW WINDSOR 41.23N 90.45W
02/20/2014 M1.31 INCH MERCER IL TRAINED SPOTTER
TOTAL FOR LAST 18 HOURS. 0.62 INCH SINCE 700AM. VIA
ESPOTTER.
0400 PM HEAVY RAIN PARK VIEW 41.69N 90.54W
02/20/2014 M1.16 INCH SCOTT IA NWS EMPLOYEE
STORM TOTAL RAINFALL THROUGH 4 PM
0415 PM HAIL 4 ENE FREEPORT 42.32N 89.57W
02/20/2014 M0.25 INCH STEPHENSON IL TRAINED SPOTTER
1/4 TO 3/8 INCH HAIL.
0445 PM HEAVY RAIN 1 NW DAVENPORT 41.56N 90.61W
02/20/2014 M1.28 INCH SCOTT IA TRAINED SPOTTER
TOTAL.
0500 PM HEAVY RAIN MARION 42.03N 91.59W
02/20/2014 M0.71 INCH LINN IA CO-OP OBSERVER
24HR TOTAL AT COOP SITE. SNOW DEPTH IS 11 INCHES.
0500 PM HEAVY RAIN HENNEPIN 41.26N 89.32W
02/20/2014 M1.91 INCH PUTNAM IL CO-OP OBSERVER
24HR TOTAL.
0550 PM HEAVY RAIN 1 WSW BROCK 40.55N 92.17W
02/20/2014 M1.60 INCH SCOTLAND MO TRAINED SPOTTER
TOTAL.
0600 PM HEAVY RAIN DONNELLSON 40.64N 91.56W
02/20/2014 M2.21 INCH LEE IA CO-OP OBSERVER
STORM TOTAL OF 24 HOUR EVENT RAINFALL
0600 PM HEAVY RAIN AUGUSTA 40.75N 91.28W
02/20/2014 M2.40 INCH LEE IA CO-OP OBSERVER
24HR PERIOD.
0600 PM HEAVY RAIN MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
02/20/2014 M1.30 INCH ROCK ISLAND IL OFFICIAL NWS OBS
24HR TOTAL.
0600 PM HEAVY RAIN DAVENPORT MUNICIPAL AIR 41.62N 90.58W
02/20/2014 M1.14 INCH SCOTT IA OFFICIAL NWS OBS
24HR TOTAL.
0600 PM HEAVY RAIN IOWA CITY MUNICIPAL AIR 41.63N 91.55W
02/20/2014 M0.76 INCH JOHNSON IA ASOS
24HR TOTAL.
0600 PM HEAVY RAIN DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
02/20/2014 M0.49 INCH DUBUQUE IA ASOS
24HR TOTAL.
0600 PM HEAVY RAIN CEDAR RAPIDS MUNICIPAL 41.88N 91.72W
02/20/2014 M0.66 INCH LINN IA ASOS
24HR TOTAL.
0600 PM HEAVY RAIN BURLINGTON REGIONAL AIR 40.78N 91.13W
02/20/2014 M1.84 INCH DES MOINES IA ASOS
24HR TOTAL.
0851 PM HEAVY RAIN W CANTRIL 40.64N 92.07W
02/20/2014 M1.28 INCH VAN BUREN IA TRAINED SPOTTER
TOTAL.
&&
THE REPORTS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.
SLEET AND FREEZING RAIN REPORTS LISTED BY AMOUNT
INCHES LOCATION ST COUNTY TIME
------ ----------------------- -- -------------- -------
0.0 W BELLE PLAINE IA BENTON 0342 PM
0.0 1 SSE CEDAR RAPIDS IA LINN 0213 PM
TEOThe national radar mosaic for the moment the first event began.
1 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2014Every state in 2014This day in weather historyWarnings in Illinois, February 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 503545.